# SDR 02FDEA00028

- Difficulty date: January 6, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE PUNCTURES IN FLOOR WEB BS 1134 - 1138, RBL 43 - 47, WL 208.  REMOVED AND REPLACED DOUBLER FOR WEB PER SRM 51-40-02.
